# SDR ASAA1179269

- Difficulty date: March 17, 2011
- Submitted: March 22, 2011
- Operation: Air carrier
- Aircraft: N612AS
- Make and model: Boeing 737790
- Aircraft serial: 30162
- Aircraft time: 39,773 hours, 18,020 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Bulkhead
- Part number: 115A298210
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING TRAILING EDGE BULKHEAD WEB IS CRACKED ON THE AFT SIDE BETWEEN FASTENERS AT WS 289.  REPLACED WEB IAW 737 700 SRM 51 10 02 51 40 02 AND 51 40 05.
